Communications in Mathematical Physics

On a characterization of the state space of quantum mechanics

Huzihiro Araki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 75, Number 1 (1980), 1-24.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908049

Mathematical Reviews number (MathSciNet)
MR0581566

Zentralblatt MATH identifier
0443.46046

Subjects
Primary: 46L30: States
Secondary: 17C65: Jordan structures on Banach spaces and algebras [See also 46H70, 46L70] 81C99

Citation

Araki, Huzihiro. On a characterization of the state space of quantum mechanics. Comm. Math. Phys. 75 (1980), no. 1, 1--24. https://projecteuclid.org/euclid.cmp/1103908049


Export citation